# SDR AALA201807239029

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 51,479 hours, 22,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5245
- Condition: No Test
- Location: Cabin
- Part time: 51,472 hours, 22,678 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FORWARD EPSU WILL NOT TEST. REPLACED FORWARD EPSU PER AMM 33-51-38. OPERATIONS CHECK GOOD.
